# SDR SABA020051

- Difficulty date: April 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8103
- Aircraft serial: 168
- Aircraft time: 32,187 hours, 29,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 10005511
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 882 on flight 5025 from CLT to TLH.  During preflight inspection the floor emergency light at row 5 burned out.  Maintenance removed and replaced the bulb.  Ops check was good.  Aircraft returned to service.
